On the derivation of new families of generating functions involving ordinary Bessel functions and Bessel-Hermite functions

G. Dattoli, P.E. Ricci, I. Khomasuridze

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

It is shown that new families of generating functions involving standard and non-standard forms of Bessel functions can be obtained by means of a fairly simple formalism employing operational methods. © 2006 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)410 - 414
Number of pages5
JournalMathematical and Computer Modelling
Volume46
Issue number3-4
DOIs
Publication statusPublished - Aug 2007
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Information Systems and Management
  • Control and Systems Engineering
  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation
  • Computer Science (miscellaneous)

Cite this